# SDR SB05100

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT AND THE AISLE EMERGENCY EXIT SIGNS AT ROWS 10 ABC AND 11 ABC WERE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT CEILING EMERGENCY EXIT SIGN AT EXIT WINDOWS AND REPLACED FUSES IN CHARGER ASSEMBLY.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
